Aa
A
A
A
Close
Ear, Nose & Throat Community
13.5k Members
Avatar universal

Ringing/ swooshing/ dizziness after antibiodics

Has anyone experienced anything similar? I had surgery in July and got a horrible infection. I was on numerous antibiodics including vancomycin, gentamyicin, Invanz, merripentum, clindamyicin, etc. Ever since I've been dizzy and have a constant swooshing in my ears. There is also pain a high pitched ringing that comes and goes. I'm not able to drive or work. I also kind of have some sort of brain fog. I had a hearing test and they say my hearing is fine. I also had a MRI that didn't show anything abnormal. How do you know if the little hairs in your ear were damaged? It's almost unbearable. I can't drive or work or take care of my children. Any advice?
0 Responses
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
Discover the common causes of and treatments for a sore throat.
Learn about what actually causes your temperature to spike.
Find out which foods you should watch out for.
Family medicine doctor Enoch Choi, MD helps differentiate between the common cold and more threatening (bacterial) infections
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life